Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 1, 2006, 5:48 PM EDT for Berks County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2006, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 1, 2006, 6:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:05 PM EDT | TSTM WND DMG | Bally, PA | WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 012148
SVRPHI
PAC011-012230-
/O.NEW.KPHI.SV.W.0049.060601T2148Z-060601T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT THU JUN 1 2006
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BERKS COUNTY IN EASTERN PENNSYLVANIA
* UNTIL 630 PM EDT
* AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BOYERTOWN...OR
ABOUT 12 MILES EAST OF READING...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BECHTELSVILLE AND BOYERTOWN BY 555 PM EDT...
BALLY BY 610 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4043 7577 4029 7567 4034 7562 4044 7553
4049 7559 4047 7562
$$
RPW1 follow-up statement
000
WWUS51 KPHI 012214
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT THU JUN 1 2006
PAC011-012230-
/O.CON.KPHI.SV.W.0049.000000T0000Z-060601T2230Z/
BERKS PA-
614 PM EDT THU JUN 1 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR EAST CENTRAL BERKS COUNTY...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL. THIS STORM WAS LOCATED NEAR BECHTELSVILLE...OR ABOUT 15 MILES
EAST OF READING...MOVING EAST AT 10 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4038 7573 4029 7567 4044 7553 4048 7558
4045 7560
$$
ROBERTSON/HELMETAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:00 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 1, 4:00 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT THU JUN 1 2006 .SHORT TERM /TONIGHT THROUGH SATURDAY/... WEATHER CONDITIONS ARE FORECAST TO DETERIORATE THIS EVENING AND PERSIST INTO THE WEEKEND, AS A SIGNIFICANT PATTERN CHANGE IS TAKING PLACE. A BROAD WEST-SOUTHWEST FLOW ALOFT HAS BROUGHT, AND WILL CONTINUE TO ACCENTUATE, INCREASED PRECIPITABLE WATER VALUES THROUGH A DEEP LAYER. BOTH THE GFS AND THE PARALLEL NAM FORECAST THE UPPER TROUGHING TO OUR WEST TO EVOLVE INTO A CLOSED LOW OVER THE LOWER OHIO AND TENNESSEE VALLEYS LATER IN THE WEEKEND AND INTO EARLY NEXT WEEK. FOR THE SHORT TERM, THIS SHOULD CAUSE PERIODIC WAVES TO EJECT EAST-NORTHEASTWARD OVER OUR AREA. THIS HAS ALREADY STARTED, AS AFTERNOON CONVECTION OVER OUR NORTHERN AREA HAS BUILT TO NEAR-SEVERE LEVELS, AND EVEN TO SEVERE LEVELS FOR A COUPLE OF CELLS, THE LARGEST SURFACE WAVE APPEARS TO MOVE OFF THE COAST FRIDAY NIGHT INTO SATURDAY. THUS, WE LOOK FOR A 36 TO 48 HOUR PERIOD OF ENHANCED SHOWER AND THUNDERSTORM ACTIVITY, MODULATED BY DIURNAL EFFECTS. HYDROLOGIC FACTORS ARE DISCUSSED IN A SEPARATE SECTION BELOW. MORE CLOUDS AND PRECIPITATION SHOULD KEEP DAYTIME TEMPERATURES FROM REACHING THE HIGH LEVELS OF TODAY. THERE DID SEEM TO BE SOMEWHAT OF A SPREAD TO THE MOS GUIDANCE VALUES, ESPECIALLY ON MAXIMUMS, SO A BLEND OF MAV AND MET GUIDANCE WAS USED. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... MORE STABLE CONDITIONS ARE FORECAST THROUGH THE EXTENDED PERIOD, ALTHOUGH CONFIDENCE IS FAIRLY LOW DUE TO THE GFS FORECAST OF THE UPPER LOW CLOSING OFF OVER THE CENTRAL APPALACHIANS AND DRIFTING TO THE COAST TOWARD THE END OF THE FORECAST. LOW LEVEL CONVERGENCE SEEMS TO BE SLIGHTLY OFFSHORE, SO SENSIBLE WEATHER IN OUR AREA WAS SHADED TOWARD THE DRIER HPC GUIDANCE FOR NOW, WITH THE EXCEPTION OF THURSDAY AS THE UPPER TROUGH ROTATES PAST THE AREA. A MILD TO MODERATELY-WARM AND HUMID PERIOD IS SHAPING UP, WITH TEMPERATURES NEAR OR SLIGHTLY ABOVE CLIMATOLOGICAL NORMALS, AS HPC GUIDANCE INDICATES. && .AVIATION... VFR CONDITIONS GENERALLY PREVAIL EXCEPT IN ANY TSTMS THAT HAVE POPPED UP AND IN THEM, IFR CONDITIONS ARE LIKELY ALONG WITH HEAVY RAIN AND PSBLY SOME STRONG GUSTY WINDS. MORE WIDESPREAD TSTMS SHOULD DEVELOP BY 00Z, ESPECIALLY AT THE ABE/RDG TAF SITES, BUT THESE TSTMS COULD AFFECT TAFS AS FAR S AS ILG/PHL/PNE/TTN. AFTER THE EVENING CONVECTION DISSIPATES, 1-2 THSD FT CIGS ARE EXPECTED WITH 3-5 MI VSBY BUT BY MORNING CIGS ARE FORECAST TO DROP BELOW 1 THSD FT AND VSBY TO 1 MI, LOCALLY LOWER IN FOG. && .MARINE... THE MRNG LOW CLOUDS AND FOG DISSIPATED BY AFTN. A SEABREEZE FORMED AND ALLOWED SOME TSTMS TO DEVELOP OVER SRN DE AND SOME OF THESE HAVE AFFECTED THE DEL BAY AND NEARBY OCEAN COASTAL WATERS. A SOUTH TO SW FLOW WILL CONTINUE UNTIL A COLD FRONT MOVES THROUGH EARLY SAT MORNING. ALTHOUGH SOME TSTMS ARE POSSIBLE TNGT, THE BETTER CHANCE IS DURING FRIDAY AFTERNOON AND NIGHT. WINDS CAN BE STRONG AND GUSTY IN ANY TSTMS. SOME SHOWERS OR TSTMS COULD LINGER INTO SATURDAY THEN BEHIND THE FRONT IT SHOULD DRY OUT AS WINDS BECOME NORTHERLY. SEAS WILL GRADUALLY INCREASE TO 3 TO 5 FT ON THE OCEAN FRIDAY NIGHT AND THEN REMAIN AT OR JUST BELOW SCA CRITERIA ON THE OCEAN THROUGH THE WEEKEND. && .HYDROLOGY... HPC IS LOOKING FOR 1/2 TO 1 INCH OF RAIN FOR THE FIRST PART OF THE SHORT TERM PERIOD, AND THIS IS ACCEPTED FOR GENERAL AMOUNTS. FOR DAY 2, AMOUNTS MAY BE SIMILAR OR SLIGHTLY HIGHER. THESE WIDESPREAD AMOUNTS SHOULD NOT CAUSE ANY RIVERINE FLOODING, AS WE HAVE BEEN DRY LATELY. THIS IS BORNE OUT BY THE THREE HOUR FLASH FLOOD GUIDANCE AMOUNTS, WHICH ARE 3.5 INCHES OR HIGHER. AND, ALTHOUGH THE SHOWERY NATURE OF THE PRECIPITATION COULD CAUSE LOCALIZED HIGH AMOUNTS, THE ANTECEDENT CONDITIONS ARE NOT SUPPORTIVE OF A WATCH. THIS COULD CHANGE IF SOME AREAS RECEIVE HIGH AMOUNTS DURING THE FIRST PART OF THE SHORT-TERM FORECAST PERIOD, AND A WATCH MAY BE NEEDED AT SOME POINT. BUT FOR NOW, THE DECISION WAS MADE TO HOLD OFF ON A FLASH FLOOD WATCH AT THIS TIME FOR TONIGHT THROUGH FRIDAY NIGHT. HOWEVER, WE ARE PLANNING TO ISSUE A SPECIAL WEATHER STATEMENT (LATER ON THIS EVENING, AFTER THE AFTERNOON HUBBUB OF WARNINGS AND FORECASTS MOVES THROUGH THE SYSTEM AND SUBSIDES). THIS WILL BE TO CALL ATTENTION TO LOCALIZED EXCESSIVE AMOUNTS DURING THE NEXT 48 HOURS, WHICH WILL CAUSE SPOTTY ROAD AND URBAN FLOODING. THE GREATEST THREAT IS EXPECTED TO BE OVER THE NORTHERN TWO-THIRDS OF OUR SERVICE AREA, WITHIN THE BEST ZONE OF LOW-LEVEL CONVERGENCE PHASING WITH UPPER LEVEL DYNAMICS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SHORT TERM/LONG TERM/HYDROLOGY.../ AVIATION/MARINE...STAUBER
Hazardous weather outlook, Jun 1, 12:05 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1205 PM EDT THU JUN 1 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ013-014- 016>027-PAZ060-067-068-070-071-021115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY- DELAWARE-PHILADELPHIA- 1205 PM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY TONIGHT. SOME OF THESE THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY, IN THE AREA GENERALLY SOUTH OF TRENTON, NEW JERSEY. A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE FRONT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE, ESPECIALLY FRIDAY AFTERNOON AND EVENING. AT THIS TIME, STRONG WINDS APPEAR TO BE THE MAIN THREAT. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED. ALSO, HEAVY RAIN FROM ANY THUNDERSTORMS COULD CAUSE SOME LOCALIZED FLOODING, BUT ANY FLOODING IS NOT EXPECTED TO BE WIDESPREAD AT THIS TIME. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND POSSIBLY AGAIN FRIDAY AFTERNOON OR EVENING. NJZ001-007>010-012-015-PAZ054-055-061-062-069-021115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-LEHIGH-NORTHAMPTON-BUCKS- 1205 PM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SPC HAS PLACE PARTS OF NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ALSO, TORRENTIAL DOWNPOURS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY, IN THE AREA GENERALLY SOUTH OF TRENTON, NEW JERSEY. A SLOW MOVING COLD FRONT WILL MOVE ACROSS THE REGION ON FRIDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE FRONT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE, ESPECIALLY FRIDAY AFTERNOON AND EVENING. AT THIS TIME, STRONG WINDS APPEAR TO BE THE MAIN THREAT. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED. ALSO, HEAVY RAIN FROM ANY THUNDERSTORMS COULD CAUSE SOME LOCALIZED FLOODING, BUT ANY FLOODING IS NOT EXPECTED TO BE WIDESPREAD AT THIS TIME. HOWEVER, SEVERAL FACTORS, INCLUDING DAYTIME CLOUD COVER COULD END UP INHIBITING THUNDERSTORM POTENTIAL. THE SITUATION WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND POSSIBLY AGAIN FRIDAY AFTERNOON OR EVENING. STAUBER
In the hours before
Special weather statement, Jun 1, 4:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 438 PM EDT THU JUN 1 2006 PAZ054-055-012300- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 438 PM EDT THU JUN 1 2006 SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE SLOWLY TO THE EAST NORTHEAST DURING THE EVENING HOURS. SOME OF THE STORMS MAY BE ACCOMPANIED BY GUSTY WINDS, SMALL HAIL, VERY HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING. NJZ001-007-PAZ060>062-012300- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...READING... ALLENTOWN...BETHLEHEM...EASTON 438 PM EDT THU JUN 1 2006 SCATTERED THUNDERSTORMS OVER THE POCONOS WILL MOVE SLOWLY TO THE EAST AND NORTHEAST DURING THE EVENING HOURS. SOME OF THESE STORMS MAY AFFECT PORTIONS OF THE LEHIGH VALLEY AND NORTHWEST NEW JERSEY WITHIN THE NEXT FEW HOURS AND MAY BE ACCOMPANIED BY GUSTY WINDS, SMALL HAIL, VERY HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING. RPW
Local storm report, Jun 1, 4:50 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
06/01/2006 SUSSEX NJ EMERGENCY MNGR
TREES AND POWER LINES DOWN
0410 PM TSTM WND DMG NESQUEHONING 40.86N 75.83W
06/01/2006 CARBON PA CO-OP OBSERVER
POWER LINES DOWN
&&
HELMETAG/DELISILocal storm report, Jun 1, 5:10 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG VERNON VALLEY 41.24N 74.49W
06/01/2006 SUSSEX NJ EMERGENCY MNGR
TREES AND POWER LINES DOWN
0410 PM TSTM WND DMG NESQUEHONING 40.86N 75.83W
06/01/2006 CARBON PA CO-OP OBSERVER
POWER LINES DOWN
&&
HELMETAG/DELISIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:39 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 36 min |
| Jun 1, 4:45 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 30 min |
| Jun 1, 5:19 PM EDT | Flash Flood Warning | PHI | Carbon | 116 min |
| Jun 1, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 65 min |
| Jun 1, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery | 49 min |
| Jun 1, 6:27 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 63 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | PHI | Montgomery | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.